# SDR DALA2016062404915

- Difficulty date: May 19, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,893 hours, 18,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED BETWEEN CANTED STA 1103 AND 1131 BETWEEN L6R AND L7R.  CUTOUT DAMAGED SKIN.  ACCOMPLISHED HFEC INSPECTION OF CUTOUT IAW NDT/SPM 06-10-01.001.  NO CRACKS NOTED.  INSTALLED DOUBLER IAW INSTRUCTIONS OF ER/A 547090-14, SECTION III.  ASSOCIATED ER/A 00-547136 ADDED FOR AC 9562.  REPAIRED IAW ER/A 547291-14AD, REV A, ER/A MATCHES ALL PRIS.  CLOSED LOG AND REMOVED MONITOR INSP IAW ALERT.
